# SDR AC2A2009050381739

- Difficulty date: May 3, 2009
- Submitted: May 20, 2009
- Operation: General aviation
- Aircraft: N430CT
- Make and model: Bell 430
- Aircraft serial: 49089
- Aircraft time: 7,882 hours
- Engine: Allsn 250C40B
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLYING FROM THE HERCULES 120 TO 299B AND THE NR1 M/ECU CAUTION LIGHT ILLUMINATED IN FLIGHT, RETURNED TO DEPARTURE AND SHUTDOWN.
